# SDR DALA2015062003879

- Difficulty date: June 19, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 4L BS 1437.   THE LONGERON WAS REMOVED, LONGERON FABRICATED AND DRILLED, SPLICE LONGERON WAS TREATED AND PAINTED AND INSTALLED IAW SRM 53-02, FIG 18, 51-10-3 PAR 14 AND 21 AND 51-30-5.  CLASSIFIED AS MAJOR REPAIR.
